# SDR ASAA2014042207557

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 41,127 hours, 16,742 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON  LT HORIZONTAL STABILIZER LOWER INSPAR SKIN,  STAB STATION 107.8 , 1 AT 10 INCHES FWD OF REAR SPAR, ONE AT 19 INCHES FWD OF REAR SPAR.  ACFT GROUNDED.  REPAIRED CRACKS IAW 55-10-01-2R-11, REPAIR 11.
